# SDR CALA2016120901046

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 29,424 hours, 10,016 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

AT FL 310 CLIMB, 98% N1, NR 1 EGT WENT TO 912 DEGREES, WHILE NR 2 WAS 750 DEGREES. EGT WAS CONTROLLABLE WITH REDUCTION OF THRUST, UNABLE TO MAINTAIN CLIMB POWER WITHOUT REACHING TEMP LIMIT.  R & R THE J10 HARNESS IAW MM 73-21-06. FADEC TEST NORMAL IAW 73-21-00-700-802-FOO. ENG RUN IAW MM 71-00-00-700-823-F00. TEST 3B SHOWED NORMAL EGT.
